Title: A New Markov Binomial Distribution
Authors: Minkova, Leda ×
Omey, Edward #
Issue Date: 2-Feb-2014
Publisher: Marcel Dekker
Series Title: Communications in Statistics: Theory and Methods vol:43 issue:13 pages:2674-2688
ISSN: 0361-0926
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science